# SDR HNAA0300061

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 39,800 hours, 44,782 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 85310480
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENTED ROOF SKIN AFT OF COCKPIT ESCAPE HATCH.
